MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
Model Number 39202
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that stent profile issue occurred.The 90% stenosed target lesion was located in a shunt in the moderately tortuous and moderately calcified vessel in the upper arm.A 7x100x75mm epic stent was selected to overlap a previously placed 7.0x40 epic stent on the central side.The stent was positioned and deployed without issues.After deployment, the stent length measured to be 124mm.The intended treatment was completed and the procedure was completed with no further intervention.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1: initial reporter city: (b)(6).Device evaluated by mfr.: returned product consisted of an epic self-expanding stent system.The outer sheath, tip, inner sheath and the remainder of the device were checked for damage.Visual examination revealed a kink to the inner liner 12.4cm from the tip.Microscopic examination revealed no additional damages.Media was provided by the customer in the form of 4 pictures.The first picture shows the measurement of the 40mm stent.The second picture showed the measurement of the implanted 100mm stent measuring at roughly 124mm.The stent does appear to be deformed at the top section.The third picture shows what appears to be the location of the stent after it is deployed.The fourth picture shows the stent before it is implanted.The stent does appear slightly longer than before it was implanted.Inspection of the remainder of the device presented no other damage or irregularities.

Brand Name
EPIC VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11152039
Report Number2134265-2020-18858
Device Sequence Number3383454
Product Code NIO
UDI-Device Identifier08714729805557
UDI-Public08714729805557
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/07/2025
Device Model Number39202
Device Catalogue Number39202
Device Lot Number0025982710
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2021
Initial Date Received by Manufacturer 12/28/2020
Supplement Date Received by Manufacturer02/11/2021
Initial Report FDA Received Date01/11/2021
Supplement Report FDA Received Date02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON CATHETER: YOROI 7MMX40MM; BALLOON CATHETER: YOROI 7MMX40MM; GUIDEWIRE: AQUA V3; GUIDEWIRE: AQUA V3; INFLATION DEVICE: EVEREST; INFLATION DEVICE: EVEREST; INTRODUCER SHEATH: MEDIKIT ULTRA HI-FLOW; INTRODUCER SHEATH: MEDIKIT ULTRA HI-FLOW; MICRO CATHETER: CARRY; MICRO CATHETER: CARRY; BALLOON CATHETER: YOROI 7MMX40MM; GUIDEWIRE: AQUA V3; INFLATION DEVICE: EVEREST; INTRODUCER SHEATH: MEDIKIT ULTRA HI-FLOW; MICRO CATHETER: CARRY